# SDR USAA2010092892132

- Difficulty date: September 11, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE1740011
- Part serial: 211
- Condition: Low Pressure
- Location: Service Door
- Part time: 66,304 hours, 29,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LOW PRESSURE AT AFT SERVICE DOOR DAMPER.  REPLACED AFT SERVICE DOOR CYLINDER DOOR DAMPER IAW A320 AMM 52-13-14.
